Pacific Journal of Mathematics

Families of $L_p$-spaces with inductive and projective topologies.

Henry W. Davis, F. J. Murray, and J. K. Weber, Jr.

Article information

Pacific J. Math., Volume 34, Number 3 (1970), 619-638.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46.35
Secondary: 28.00


Davis, Henry W.; Murray, F. J.; Weber, J. K. Families of $L_p$-spaces with inductive and projective topologies. Pacific J. Math. 34 (1970), no. 3, 619--638.

Export citation


  • [1] E. Hewitt and K. Stromberg, Real and abstract analysis, New York, 1965.
  • [2] L. V. Kantorovich and G. P. Akilov, Functional analysis in normed spaces, New- York, 1964.
  • [3] A. P. Robertson and W. Robertson, Topological vector spaces. Cambridge, 1966.
  • [4] H. L. Royden, Real analysis, New York, 1968.
  • [5] H. H. Schaefer, Topological vector spaces, New York, 1966.